# SDR MASA200400028

- Difficulty date: January 12, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 13,486 hours, 10,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 6152 PHX-SBA, LEFT OVERWING FWD EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED THE BULB.  OP CHECKS GOOD.
